# SDR VNAA2019112999904

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS 347.25 FRAME IS CRACKED BELOW THE SUPPORT WHEEL AND FASTENERS ARE PULLING THROUGH SKIN. REMOVED FRAME PAX DOOR @ FS 347.25 IAW CRJ 700 SRM 51-42-00-001-001-A01. INSTALLED NEW PAX DOOR AFT FORMER IAW CRJ 700 SRM 51-42-06-21-001-001-A01 REV37 AUG 15,2019. LOCATED AND DRILLED UP NEW PAX DOOR AFT FORMER PN 601R318034-5 IAW CRJ 700 SRM 51-40-11-001-001-A01 REV 37 AUG 15,2019.
